# SDR DL72S972598

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV REF OPN 8602 HFEC INSP OUTER WING UPPER STRINGER TO PILE CRACK IND W5 546 RT WING 2ND STRINGER AFT OF AFT VENT BOX.  STOP DRILLED PER MM 57-13-0 DRILLED NEW REPAIR MM 57-1 3-0 FIG 802, INSTALL PER MM 57-13-0 FIG 802.
